A family of temporal logics on finite trees

Zoltán Ésik, Szabolcs Iván

Research output: Contribution to journalArticle

Abstract

We associate a temporal logic XTL(L) with each class L of (regular) tree languages and provide both an algebraic and a game-theoretic characterization of the expressive power of the logic XTL(L).

Original languageEnglish
Pages (from-to)277-297
Number of pages21
JournalPublicationes Mathematicae
Volume77
Issue number3-4
Publication statusPublished - Nov 19 2010

    Fingerprint

Keywords

  • Branching time future temporal logics
  • Ehrenfeucht-Fraïssé
  • Games
  • Strict Moore-product

ASJC Scopus subject areas

  • Mathematics(all)

Cite this